MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA XLKCVD PLUS INS 4 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA XLKCVD PLUS INS 4 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 97-0462
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has infection.Doi: unknown, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot product/lot information is not available.

Brand Name
SIGMA XLKCVD PLUS INS 4 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10960122
Report Number1818910-2020-26370
Device Sequence Number3369102
Product Code JWH
UDI-Device Identifier10603295250623
UDI-Public10603295250623
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number97-0462
Device Catalogue Number970462
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA C/R NPOR FEM RT SZ 5; SIG MOD TIB TRAY CEM COCR 4; SIGMA XLKCVD PLUS INS 4 12.5MM; UNKNOWN BONE CEMENT; PFC*SIGMA C/R NPOR FEM RT SZ 5; SIG MOD TIB TRAY CEM COCR 4; SIGMA XLKCVD PLUS INS 4 12.5MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;